# SDR HSYA2010042810

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N936FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0036
- Aircraft time: 13,728 hours, 12,718 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Hsi
- Part number: 006340601
- Part serial: 25609
- Condition: Inoperative
- Location: Cockpit
- Part time: 65 hours, 63 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE CREW ADVISED BOTH THE CAPTAINS HSI AND RMI INDICATORS ROTATED NORMALLY AND THEN FROZE ON A 185 DEGREE HEADING (AT 700 FEET AGL). AN EMERGENCY WAS DECLARED AND THE ACFT LANDED BACK AT DEPARTURE WITHOUT FURTHER INCIDENT. MX  WOULD TROUBLESHOOT ACFT AND DUPLICATED PROBLEM. FOUND INOPERATIVE HSI. REMOVED INOPERATIVE HSI AND INSTALLED SERVICEABLE HSI IAW MM 32-40-00.  OPS CHECKS WERE GOOD.
